# SDR 2001UALA01200

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Aircraft time: 53,144 hours, 39,839 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED.
